I have started mirtazapine last year in May and had very good results with my major anxiety and depression.Unfortunately I stopped in March this year due to tinnitus which I thought was induced by the drug.The tinnitus did not go away but the depression came back ☹️. My doc put me back on the pill but this time I don t feel the same reaction.Lots of side effects drowsiness, anxiety, depersonalizations, nausea, dizziness. I'm on the second week at a 22.5 dosage.
Hi. I have just started back a few weeks ago. I took mirtazapine years ago for a few years. I decided to start on a really low dose for two reasons. For insomnia it works best for many people at a low dose. Also, I wanted to avoid the weight gain that I experience first time around. So I started at 15 mg and after the first week noticed the mood Improvement and only a slight improvement for my insomnia. About a week ago I cut that in half to 7.5 mg. My sleep is better, my mood is still good and stabilized. Its only been a short time but I hope to remain on the lowest dose as I possibly can. And I have not experienced the uncontrollable appetite that I had years ago when I was on 30 mg a day. Listen to your body I always say... hope this helps you.
Check to make sure they didn't change the generic brand they gave you
I have had differing effects based on the brand.
First time out on Aurobindo and it worked great. Then they switched to Citron and it didn't do anything. Back on Aurbindo but not quite the same then I noticed Aurobindo also has a sub brand which is what they gave me this time.
Tried TEVA and not noticing anything so going to get them to give me the original Aurobindo
- Mirtazapine Information for Consumers
- Mirtazapine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mirtazapine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 17 Sep 2015 • 3 answers
Updated 11 Sep 2015 • 1 answer
Updated 28 Feb 2016 • 2 answers
Updated 30 May 2016 • 1 answer
Updated 8 Apr 2017 • 4 answers